Translator Disclaimer
December 2019 Time-space $L^2$-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
Takayuki Kobayashi, Masashi Misawa, Kenji Nakamura
Tsukuba J. Math. 43(2): 223-239 (December 2019). DOI: 10.21099/tkbjm/1585706453

Abstract

In this paper, we study the Cauchy problem for the two dimensional Navier-Stokes equations and hyperbolic Navier-Stokes equations. We show the time-space $L^2$-boundedness of the solutions for initial data in $L^1$ space. The $L^2$-boundedness of solutions which proved in this paper gives better decay order in time than known results.

Citation

Download Citation

Takayuki Kobayashi. Masashi Misawa. Kenji Nakamura. "Time-space $L^2$-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations." Tsukuba J. Math. 43 (2) 223 - 239, December 2019. https://doi.org/10.21099/tkbjm/1585706453

Information

Published: December 2019
First available in Project Euclid: 1 April 2020

zbMATH: 07199329
MathSciNet: MR4080793
Digital Object Identifier: 10.21099/tkbjm/1585706453

Subjects:
Primary: 35B35 , 35L15 , 35Q30

Keywords: $L^2$-boundedness , 2D hyperbolic Navier-Stokes equation , 2D Navier-Stokes equation , Hardy space

Rights: Copyright © 2019 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • December 2019
Back to Top